Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 161, NWS Tallahassee, FL

June 28, 20116 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 28, 2011, 5:44 PM EDT for 6 counties in Georgia. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 5:44 PM EDT (21:44 UTC)
Expired
Jun 28, 2011, 6:30 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Tift County, GA, Worth County, GA

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:50 PM EDTTSTM WND DMGBrookfield, GA911 OPERATOR REPORTS SEVERAL TREES DOWN.
Jun 28, 6:05 PM EDTTSTM WND DMGNashville, GAMULTIPLE TREES AND POWERLINES REPORTED DOWN IN THE CITY OF NASHVILLE.
Jun 28, 6:30 PM EDTTSTM WND DMGMoultrie, GALAW ENFORCEMENT DISPATCH REPORTS MULTIPLE TREES AND POWERLINES DOWN IN MOULTRIE. POWER IS REPORTED OUT OVER THE ENTIRE SOUTHWESTERN PORTION OF MOULTRIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS52 KTAE 282144
SVRTAE
GAC019-071-075-155-277-321-282230-
/O.NEW.KTAE.SV.W.0161.110628T2144Z-110628T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
544 PM EDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
  EXTREME SOUTHEASTERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 540 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF GLADYS TO
  MOULTRIE...OR ALONG A LINE EXTENDING FROM HOLT TO MOULTRIE...AND
  MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ENIGMA...SPENCE AIRPORT...COOL SPRING...PINEBORO...LENOX...
  STAUNTON...NEW LOIS...WEBER...WAGON WHEEL...SPARKS...REED BINGHAM
  STATE PARK...PINE VALLEY...NASHVILLE...MASSEE...LACONTE...GREGGS...
  GLORY...FLAT FORD...ELLENTON...COTTLE...COOK CO A/P...CECIL...
  BERRIEN CO A/P...BARNEYVILLE...BANNOCKBURN...ALLENVILLE...ALAPAHA
  AND ADEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3125 8303 3104 8334 3115 8399 3160 8318
      3154 8306 3149 8310 3146 8314 3141 8313
      3136 8310 3133 8305 3127 8303
TIME...MOT...LOC 2144Z 274DEG 9KT 3154 8316 3118 8377

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:45 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 28, 3:45 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT TUE JUN 28 2011

.UPDATE...
19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING NORTHERN STREAM FLOW
BEGIN HELD WELL TO OUR NORTH. MAIN FLOW CONSISTS OF TROUGHING OFF
THE PACIFIC NORTHWEST COAST...BROAD RIDGING ACROSS THE
INTER-MOUNTAIN WEST...AND THEN DIVES BACK SOUTHEASTWARD AROUND A
POTENT SHORTWAVE MOVING OVER THE CENTRAL/EASTERN GREAT LAKES.
FURTHER TO THE SOUTH...BROAD RIDGING EXTENDS FROM NORTHERN MEXICO
AND THE SOUTHERN PLAINS TO THE WESTERN GULF AND SOUTHERN MS VALLEY.
OUR FORECAST AREA RESIDES BETWEEN THIS RIDGE AND A GENERAL WEAKNESS
DOWN OVER THE FL PENINSULA. A SERIES OF IMPULSES ROUNDING THE
EASTERN PERIPHERY OF THE MAIN RIDGE HAVE RESULTING IN AN MCS CLUSTER
DIVING SOUTHWARD FROM THE TENNESSEE VALLEY ACROSS MS AND AL. THE
REMNANTS/LINGERING COOL POOL OUTFLOW FROM THESE THUNDERSTORM
CLUSTERS MAY VERY WELL RESULT IN MORE ORGANIZED CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE FORECAST AREA LATER THIS AFTERNOON AND
INTO THE EVENING.

AT THE SURFACE...VERY WEAK PRESSURE GRADIENT ALONG THE NORTHEAST
GULF COAST AS THE SUBTROPICAL RIDGE AXIS IS NEARLY OVERHEAD.
SEA-BREEZE HAS BEEN SLOWLY MOVING INLAND THE LAST SEVERAL
HOURS...AND THIS ALONG WITH RESIDUAL MESO-SCALE BOUNDARIES HAS
GOTTEN THE TYPICAL DISTRIBUTION OF SUMMER SHOWERS AND STORMS GOING.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
THIS EVENING...STILL EXPECTING SOME SEVERE POTENTIAL...ESPECIALLY
OVER THE WESTERN HALF OF THE AREA. MCS CLUSTER CONTINUES TO ADVANCE
SOUTHWARD ACROSS ALABAMA TOWARD THE REGION. HAVEN'T SEEN TOO MUCH IN
THE WAY OF SEVERE WEATHER ASSOCIATED WITH THIS AREA THUS FAR.
HOWEVER...THERE IS STILL SOME POTENTIAL THAT AS THE CLUSTER
INTERACTS WITH ADDITIONAL CONVERGENCE ALONG THE SEA-BREEZE THAT WE
COULD SEE A FLARE UP IN ACTIVITY. NCEP HI-RES ARW SEEMS TO BE
HANDLING THE SITUATION THE BEST THUS FAR...AND DOES SHOW THIS
CONVECTIVE ORGANIZATION LATER THIS AFTERNOON WITH THE CLUSTER THEN
CONTINUING SOUTHWARD AND OFF THE FL PANHANDLE DURING THE EVENING
HOURS. WILL LEAN THE FORECAST TOWARD THIS SOLUTION...BUT AVOID
GETTING TOO DETAILED WITH THE TIMING/LOCATION OF THREAT. MAIN
THREATS THROUGH THE MIDDLE OF THE EVENING WILL BE LOCALIZED DAMAGING
STRAIGHT-LINE WINDS AND LARGE HAIL. BASED ON THE SPEED ON THE
ADVANCING COOL POOL WOULD EXPECT THAT MOST OF THE WEATHER WILL BE
EXITING SOUTHEAST AL/SW GA EARLY THIS EVENING...AND THEN EXITING OFF
THE COAST BY AROUND 10PM.

REST OF TONIGHT...AFTER THE MAIN AREA OF STORMS EXITS
OFFSHORE...WILL STILL EXPECT AT LEAST A PERIOD OF LIGHTER TRAILING
SHOWERS/STRATIFORM FOR SEVERAL HOURS BEFORE THINGS BEGIN TO DRY OUT
AFTER MIDNIGHT. TEMPERATURES GENERALLY REMAINING IN THE LOWER TO
MIDDLE 70S.

WEDNESDAY...FORECAST AREA WILL REMAIN TO THE EAST OF THE MAIN RIDGE
ALONG THE WESTERN AND CENTRAL GULF COAST. THIS WILL CONTINUE TO
ALLOW THE POSSIBILITY OF WEAK IMPULSES TO ROTATE DOWN OVERHEAD FROM
THE NORTHWEST. AT THE SURFACE...FRONTAL SYSTEM WILL BE SLIDING
SOUTHWARD TOWARD OUR NORTHERN BORDERS BEFORE STALLING NORTH OF
DOTHAN AND ALBANY DURING THE EVENING. SHOULD END UP BEING A FAIRLY
ACTIVE DAY IN TERMS OF CONVECTION WITH THE COMBINATION OF THE
SEA-BREEZE AND THE LOW LEVEL FOCUS ALONG AND AHEAD OF THE SYNOPTIC
FRONT. THIS WILL ESPECIALLY BE TRUE OVER THE EASTERN AND SOUTHERN
PARTS OF THE AREA WHERE THE BEST MOISTURE PROFILES WILL EXIST. WILL
GO WITH ABOVE CLIMO POPS FOR THESE AREAS BETWEEN 50-60%. WILL THEN
TAPER THINGS DOWN TO AROUND 40% OVER THE NW PORTION OF THE AREA AS
SOME DRIER AIR ALOFT WILL BE TRYING TO ARRIVE FROM THE NORTHWEST.

WEDNESDAY NIGHT...THE SURFACE TROUGH WILL BE LAID OUT ACROSS THE
AREA WHICH WILL SUPPORT KEEPING A SLIGHT 20% POP GOING THROUGH THE
NIGHT. BETTER RAIN CHANCES WILL SHIFT OFFSHORE TO THE COASTAL WATERS
WHERE SCT-NMRS NOCTURNAL CONVECTION IS EXPECTED TO DEVELOP AFTER
MIDNIGHT. BEST CHANCES OF SEEING ANY OF THIS ACTIVITY REACH LAND
WOULD BE AROUND CAPE SAN BLAS/ST GEORGE ISLAND...AND ALSO OVER
TOWARD THE TAYLOR/DIXIE COUNTY COASTS.

THURSDAY...NOT A WHOLE LOT OF CHANGE IN SYNOPTIC SETUP. BETTER
AGREEMENT IN THE GUIDANCE THAT SOME DRIER AIR WILL BE OVERSPREADING
OUR WESTERN AND NORTHERN ZONES THROUGH THE DAY. THIS MORE HOSTILE
MID-LEVEL ENVIRONMENT FOR DEEP CONVECTION WOULD FAVOR A MORE
DISTINCT SOUTH TO NORTH GRADIENT IN THE POP FORECAST. BEST RAIN
CHANCES WILL BE UNDER THE STILL FAVORABLE MOISTURE PROFILES ACROSS
THE FL BIG BEND WITH 40-50%. WILL THEN TAPER POPS DOWN TO ONLY
AROUND 20% NORTH OF ALBANY AND DOTHAN. TEMPERATURES WILL BE CREEPING
UP AGAIN BY THURSDAY...ESPECIALLY OVER THE WEST AND NORTH WHERE THE
CONVECTIVE COVERAGE WILL BE MINIMIZED. WARMER LOCATIONS ACROSS THE
INLAND PANHANDLES/SE AL/SW GA ARE FORECAST TO REACH THE UPPER 90S.
LOWER TO MIDDLE 90S WILL BE MORE COMMON FURTHER SOUTH AND EAST.

&&

LONG TERM (FRIDAY THROUGH MONDAY)...BY FRI...THE UPPER TROUGH BEGINS
TO LIFT AWAY. AT THE SURFACE...A WEAKENING FRONT WILL SETTLE SWD
ACROSS THE AREA WED NIGHT AND THEN STALL ON THU BEFORE DISSIPATING.
A RIDGE OF HIGH PRESSURE WILL BE N OF THE AREA THROUGH FRI AND THEN
DRIFT S INTO THE NRN GULF FOR SAT-MON. DAYTIME TEMPS WILL BE ABOVE
NORMAL THROUGH THE PERIOD WITH MID AND UPPER 90S COMMON INLAND. A
FEW SPOTS COULD TOUCH 100 THU AND FRI. AS FOR POPS...THEY WILL
GENERALLY BE BELOW NORMAL THROUGH SAT...ALTHOUGH WE ARE ALLOWING FOR
CONVECTION TO LAST WELL INTO THE EVENING WED AND THU NIGHTS DUE TO
POSSIBLE MCS ACTIVITY. ONCE THE SURFACE RIDGE AXIS SLIPS BACK S OF
THE AREA...POPS SHOULD GET CLOSER TO NORMAL ON SUN AND MON.

IN THE TROPICS...THE MODELS INDICATE THAT ANY SYSTEM THAT DEVELOPS
OVER THE BAY OF CAMPECHE OVER THE NEXT COUPLE OF DAYS WILL DRIFT
VERY SLOWLY NWWD...POSSIBLY MAKING LANDFALL IN NE MEXICO WED NIGHT.
HOWEVER...THE MODELS ALLOW LOW PRESSURE TO LINGER BACK OVER THE BAY
FOR SEVERAL DAYS AFTER THAT AS WELL...SO THIS AREA WILL BE QUITE
UNSETTLED. THIS SHOULD HAVE LITTLE TO NO IMPACT ON OUR FORECAST AREA
OTHER THAN POSSIBLY SENDING SOME SWELLS NEWD IF THE SYSTEM
STRENGTHENS SUFFICIENTLY..WHICH IS DOUBTFUL AT THIS TIME.

&&

.AVIATION...
RATHER TYPICAL SUMMERTIME WEATHER ACROSS THE REGION TODAY WITH VFR
CONDITIONS THIS MORNING GIVING WAY TO SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. BEST CHANCES FOR TSRA AND MVFR
CONDITIONS EXPECTED AT KABY AND KDHN. HOWEVER...ALL TERMINALS HAVE
POTENTIAL FOR IMPACTS THROUGH THE EARLY EVENING.

&&

.MARINE...
THE SUBTROPICAL RIDGE AXIS WILL REMAIN OVER THE FORECAST WATERS THE
NEXT SEVERAL DAYS. A WEAK FRONT WILL APPROACH FROM THE NORTH ON
WEDNESDAY BUT IS EXPECTED TO STALL AND WASH OUT BEFORE REACHING THE
AREA. WITH THE GRADIENT REMAINING LIGHT...WINDS AND SEAS WILL REMAIN
LOW ALTHOUGH STILL ANTICIPATED LOCAL ENHANCEMENT EACH AFTERNOON WITH
THE DEVELOPMENT OF THE SEA-BREEZE. ALTHOUGH CONDITIONS ARE CURRENTLY
QUIET OVER THE COASTAL WATERS...MARINERS SHOULD BE AWARE OF THE
THREAT FOR AN ORGANIZED AREA OF STORMS MOVING OFF THE PANHANDLE
COAST THIS EVENING. THESE STORMS WILL BRING THE POTENTIAL FOR
SOME LOCALLY STRONG WINDS. MARINERS SHOULD BE ALERT FOR POSSIBLE
WARNINGS AND BE PREPARED TO SEEK SAFE HARBOR.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES TO REMAIN ABOVE CRITICAL LEVELS FOR THE NEXT
SEVERAL DAYS. THE AFTERNOON SEABREEZE WILL BRING A CHANCE OF RAIN
REGIONWIDE EACH AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  92  73  95  72 /  60  60  20  50  10
PANAMA CITY   74  91  78  92  76 /  60  40  20  30  10
DOTHAN        72  93  73  97  74 /  60  40  20  20   0
ALBANY        72  93  73  98  72 /  50  40  20  20   0
VALDOSTA      70  92  72  95  70 /  50  60  20  40  10
CROSS CITY    71  92  72  93  71 /  30  50  20  60  20
APALACHICOLA  75  90  75  91  75 /  60  40  20  40  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

MROCZKA/CAMP
Hazardous weather outlook, Jun 28, 5:54 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT TUE JUN 28 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
554 AM EDT TUE JUN 28 2011 /454 AM CDT TUE JUN 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE
AGAIN THIS AFTERNOON ACROSS THE REGION...INITIALLY WITH THE SEA
BREEZE FRONT. ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS COULD
ALSO POSSIBLY MOVE INTO SOUTH CENTRAL GEORGIA AND SOUTHEAST
ALABAMA FROM THE NORTH LATE IN THE DAY. SOME OF THESE STORMS
COULD BE STRONG TO SEVERE WITH THE PRIMARY THREATS BEING DAMAGING
WINDS AND HAIL. MANY OF THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND VERY HEAVY RAIN.

THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY IN BAY AND
WALTON COUNTIES DUE TO ELEVATED SURF ALONG THE PANHANDLE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ELEVATED RAIN CHANCES WILL CONTINUE INTO WEDNESDAY...PARTICULARLY
ACROSS THE FLORIDA BIG BEND. SOME DRIER AIR WILL MOVE IN FROM THE
NORTH ON THURSDAY LIMITING AFTERNOON SHOWERS AND THUNDERSTORMS
PRIMARILY TO THE SEA BREEZE CIRCULATION. DRIER CONDITIONS WITH
TEMPERATURES IN THE UPPER 90S WILL PREVAIL THROUGHOUT THE FOURTH
OF JULY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY RELAY DAMAGE REPORTS FROM THEIR
AREA...BUT A FORMAL ACTIVATION IS NOT ANTICIPATED FOR TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Special weather statement, Jun 28, 3:25 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT TUE JUN 28 2011

FLZ017-027-282000-
LEON FL-INLAND WAKULLA FL-
325 PM EDT TUE JUN 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

* UNTIL 400 PM EDT

AT 320 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 15 MILES SOUTHWEST OF TALLAHASSEE...OR NEAR
HILLIARDVILLE...MOVING NORTHEAST AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3043 8429 3025 8411 3015 8442 3027 8449
TIME...MOT...LOC 1925Z 239DEG 12KT 3026 8437

25-CAMP
Special weather statement, Jun 28, 3:34 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT TUE JUN 28 2011

GAZ120>122-282000-
RANDOLPH GA-QUITMAN GA-CLAY GA-
334 PM EDT TUE JUN 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CLAY...QUITMAN AND
RANDOLPH COUNTIES...

* UNTIL 400 PM EDT

AT 330 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES NORTHEAST OF GEORGETOWN...OR NEAR SANFORD...
MOVING SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3198 8503 3198 8496 3196 8496 3193 8491
      3193 8468 3182 8461 3166 8508 3190 8514
      3190 8512 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 1934Z 332DEG 9KT 3200 8503

9-FOURNIER
Special weather statement, Jun 28, 5:25 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT TUE JUN 28 2011

GAZ144-145-156-282200-
MITCHELL GA-BAKER GA-DECATUR GA-
525 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAKER...DECATUR AND
MITCHELL COUNTIES...

* UNTIL 600 PM EDT

AT 524 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF ALBANY TO
40 MILES SOUTHWEST OF ALBANY...OR ALONG A LINE EXTENDING FROM NEWTON
TO MOUNT PLEASANT...MOVING EAST AT 5 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3138 8401 3108 8422 3107 8454 3139 8434
TIME...MOT...LOC 2124Z 271DEG 6KT 3130 8426 3105 8446

9-FOURNIER
Special weather statement, Jun 28, 5:28 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT TUE JUN 28 2011

GAZ127-146-282215-
WORTH GA-COLQUITT GA-
528 PM EDT TUE JUN 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN COLQUITT
AND WORTH COUNTIES...

* UNTIL 615 PM EDT

AT 524 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES SOUTHEAST OF ALBANY...OR NEAR ANDERSON CITY...
MOVING SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3151 8399 3130 8362 3114 8387 3132 8399
      3146 8399 3147 8398 3147 8399
TIME...MOT...LOC 2128Z 317DEG 10KT 3139 8388

42-DVD
Special weather statement, Jun 28, 5:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT TUE JUN 28 2011

GAZ128-282215-
TURNER GA-
529 PM EDT TUE JUN 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR TURNER COUNTY...

* UNTIL 615 PM EDT

AT 524 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHWEST OF TIFTON...OR NEAR WORTH...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3167 8349 3163 8349 3159 8350 3160 8364
      3157 8365 3156 8366 3159 8367 3162 8371
      3162 8379 3164 8380 3177 8380 3181 8374
      3181 8368
TIME...MOT...LOC 2129Z 317DEG 10KT 3171 8372

42-DVD
Special weather statement, Jun 28, 5:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EDT TUE JUN 28 2011

GAZ129>131-147-148-282215-
TIFT GA-BEN HILL GA-BERRIEN GA-COOK GA-IRWIN GA-
531 PM EDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL...BERRIEN...
COOK...IRWIN AND TIFT COUNTIES...

* UNTIL 615 PM EDT

AT 529 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
JACKSONVILLE TO 9 MILES SOUTHWEST OF TIFTON...OR ALONG A LINE
EXTENDING FROM ASHTON TO OMEGA...MOVING SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3166 8300 3160 8305 3156 8305 3149 8310
      3146 8314 3141 8313 3139 8311 3116 8340
      3121 8351 3133 8351 3133 8366 3142 8366
      3182 8317 3172 8299
TIME...MOT...LOC 2131Z 300DEG 8KT 3171 8315 3135 8359

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:35 PM EDTAreal Flood WarningTAEColquitt3 hr
Jun 28, 3:15 PM EDTSpecial Weather StatementTAERandolph, Terrell30 min
Jun 28, 3:34 PM EDTSpecial Weather StatementTAEQuitman26 min
Jun 28, 5:05 PM EDTSevere Thunderstorm WarningTAESeminole25 min
Jun 28, 5:25 PM EDTSpecial Weather StatementTAEMitchell35 min
Jun 28, 5:28 PM EDTSpecial Weather StatementTAEColquitt47 min
Jun 28, 5:29 PM EDTSpecial Weather StatementTAETurner46 min
Jun 28, 5:31 PM EDTSpecial Weather StatementTAEBen Hill, Irwin, Tift44 min
Jun 28, 5:43 PM EDTSevere Thunderstorm WarningTAEGrady, Mitchell32 min
Jun 28, 6:04 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Thomas, Tift, Worth26 min
Jun 28, 6:25 PM EDTSpecial Weather StatementTAELanier35 min
Jun 28, 6:28 PM EDTSevere Thunderstorm WarningTAEColquitt, Cook32 min
Jun 28, 6:41 PM EDTSpecial Weather StatementTAECook64 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.